# SDR 95ZZZX513

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- Engine: Pwa PW118
- System (JASC): 7500 · Engine Bleed Air System
- Part: Vent Tube
- Part number: 12034290021
- Condition: Cracked
- Location: Bleed System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WELDING PROCEDURE USED IN THE PREVIOUS REPAIR IS QUESTIONABLE, THE WELD IS CRACKING AROUND THE PERIMETER OF THE REPAIR PATCH PLATE.  THE WELDING WAS COMP. BY AN UNKNOWN REPAIR FACILITY.  THE VENT TUBE IS PART OF THE ENGINE BLEED AIR SYSTEM.
